# SDR SIMA20170125002

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 16,724 hours, 11,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY FLOOR HAS 1/8 INCH CRACK BY THE LEFT AFT CORNER OF CUTOUT FOR 211AL.  COMPLETED REPAIR TO LT FWD EQUIPMENT BAY FLOOR IAW ETN-CR-53-099.
